# SDR 07FDEA04118

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: A53470625
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON LT MIDDLE VERTICAL STABILIZER TO FUSELAGE ATTACH FITTING, OUTBOARD SIDE AFT AREA.  REPAIR PERFORMED BY SMOOTH BLEND OUT AND NDT INSPECTION FOR CRACK FREE CONDITION IAW EA 6-5319-82881 AND RAS/DAHAM/4019574/2005 ISSUE A.
